MAUDE Adverse Event Report: SYNTHES PRODUKTIONS GMBH TIBIAL NAIL-ADVANCED / 9 315 / STERILE; NAIL, FIXATION, BONE

SYNTHES PRODUKTIONS GMBH TIBIAL NAIL-ADVANCED / 9 315 / STERILE; NAIL, FIXATION, BONE
Model Number 04.043.125S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the removal and revision of tibial nail and the unknown screw.Patient outcome was there.There is no further information available.This report is for (1) tibial nail-advanced / 9 315 / sterile.This is report 1 of 1 for complaint (b)(4).

Brand Name
TIBIAL NAIL-ADVANCED / 9 315 / STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES PRODUKTIONS GMBH
muracherstrasse 3
bettlach 2544
SZ  2544
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach
Manufacturer Contact
kate karberg
muracherstrasse 3
bettlach 
SZ  
3035526892
MDR Report Key15012188
Report Number9612488-2022-00022
Device Sequence Number12462533
Product Code JDS
UDI-Device Identifier10886982297617
UDI-Public(01)10886982297617
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.043.125S
Device Catalogue Number04.043.125S
Device Lot Number519P573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale